# SDR DALA2015102606430

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING ON EMERGENCY EXIT DOOR 834  IN PASSENGER CABIN.  REPLACED FITTING ON EMERGENCY EXIT DOOR 834 IAW SRM 51-72-11 AND DWG D522-79040, JOB COMPLETE.
